Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Rashes on arms, legs, face, tried meth, erythema multiforme

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
had a rash on arms, legs and face for 3weeks after trying meth for a new indulgent weeks. Reminds me of Erythema multiforme in pics i've seen online. Help, and please offer some solutions to my rash. I appreciate your knowledge on the subject and withholding judgement. thanks
Posted Fri, 27 Apr 2012 in Skin Rash
Answered by Dr. Jasvinder Singh 19 minutes later

Thanks for posting your query.

Erythema multiforme is an acute, self limiting type of hypersensitivity reaction that occurs in response to medications, infections, or illness. If the rash has appeared after starting the medicine then chances are there that it can be due to hives or erythema multiforme.

It will be helpful for me in understanding the condition better if you could describe the rash in detail along with any associated symptoms like fever, itching, joint aches, cough, sore throat, vomiting, chest pain, and diarrhea etc which you may be having.

From the sites that you have described and this history of taking meth are indicative of erythema multiforme. It may appear as a nodule, papule, or macule and may look like hives, usually even on both sides and present on the upper body, legs, arms, palms, hands, face or feet.

Stop taking meth after consulting your doctor.

Apply some moist compresses and calamine lotion on the spots and for itching take some antihistaminic tablets after consulting your doctor.

You can also apply mild topical steroids after getting them prescribed from a doctor.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor